# That weird feeling after insulin

**URL:** <https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858>\
**Category:** T1D Tech & Daily Management Support\
**Created:** [March 15, 2023, 4:28pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858 "2023-03-15T16:28:09Z")\
**Posts on this page:** 5\
**Page:** 1

<div class="post-metadata">

**Author:** ![REESEScups07](https://sea1.discourse-cdn.com/flex025/user_avatar/forum.breakthrought1d.org/reesescups07/32/4638_2.png) [@REESEScups07](https://forum.breakthrought1d.org/u/REESEScups07)\
**Post date:** [March 15, 2023, 4:28pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858/1 "2023-03-15T16:28:09Z")

</div>

So, I don’t know if it’s just me but I’ve noticed whenever I inject my Humalog or Lantis, I feel a cold sensation in my injection spot for just a second, it isn’t bad it just feels kinda cool (literally lol). I was wondering, is that just me or is that anyone else too?

---

<div class="post-metadata">

**Author:** ![lexi777](https://sea1.discourse-cdn.com/flex025/user_avatar/forum.breakthrought1d.org/lexi777/32/4712_2.png) [@lexi777](https://forum.breakthrought1d.org/u/lexi777)\
**Post date:** [March 15, 2023, 5:32pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858/2 "2023-03-15T17:32:08Z")

</div>

it feels cold to me to but just after in the fridge

---

<div class="post-metadata">

**Author:** ![T1c](https://avatars.discourse-cdn.com/v4/letter/t/48db29/32.png) [@T1c](https://forum.breakthrought1d.org/u/T1c)\
**Post date:** [March 15, 2023, 8:32pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858/3 "2023-03-15T20:32:46Z")

</div>

I don’t notice that feeling but I always use my current insulin at room temperature. Never straight from the frig

---

<div class="post-metadata">

**Author:** ![lexi777](https://sea1.discourse-cdn.com/flex025/user_avatar/forum.breakthrought1d.org/lexi777/32/4712_2.png) [@lexi777](https://forum.breakthrought1d.org/u/lexi777)\
**Post date:** [March 15, 2023, 9:07pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858/4 "2023-03-15T21:07:04Z")

</div>

sometimes it runs out so i have to get it out of the fridge

---

<div class="post-metadata">

**Author:** ![6yGodsGr](https://sea1.discourse-cdn.com/flex025/user_avatar/forum.breakthrought1d.org/6ygodsgr/32/4636_2.png) [@6yGodsGr](https://forum.breakthrought1d.org/u/6yGodsGr)\
**Post date:** [March 15, 2023, 11:04pm UTC](https://forum.breakthrought1d.org/t/that-weird-feeling-after-insulin/72858/5 "2023-03-15T23:04:42Z")

</div>

Haha I’ve had that feeling before! Usually when my insulin is a different temperature than my environment (like if my insulin has been in the fridge, or if it’s a hot day and my pen was inside the air conditioned house). But occasionally Ive felt a funny “cool” sensation just after injecting. If you need to give yourself a shot and you had to grab a vial/pen out of the fridge, you can stick it in your arm pit or under your knee for a few minutes.  
Now that I’m on a pump I only feel my insulin if there’s something wrong with my site, like if the cannula is too close to my skin or delivering insulin into a muscle or area without much fat.
